Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Patterns of ship waves. II. Gravity-capillary waves


Authors: Chia-Shun Yih and Songping Zhu
Journal: Quart. Appl. Math. 47 (1989), 35-44
MSC: Primary 76B20; Secondary 76B15, 76B45
DOI: https://doi.org/10.1090/qam/987893
MathSciNet review: 987893
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76B20, 76B15, 76B45

Retrieve articles in all journals with MSC: 76B20, 76B15, 76B45


Additional Information

DOI: https://doi.org/10.1090/qam/987893
Article copyright: © Copyright 1989 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website